editor@ijrmhs.com
Green Publications • Peer-Reviewed • Open Access
Login
Register
International Journal for Research in
MEDICINE
&
HEALTH SCIENCES
(IJRMHS)
Submit Paper
Our Journals
Home
About
Copyright and Licensing
Review Guidelines
For Authors
Submissions
Publication Ethics
Review Process
Article Processing Charges
Editorial Team
Call for Paper
Current
Archives
Contact
IJRMHS Menu
×
Our Journals
Home
About
Copyright and Licensing
Review Guidelines
For Authors
Submissions
Publication Ethics
Review Process
Article Processing Charges
Editorial Team
Call for Paper
Current
Archives
Contact
Submit Manuscript →
Login / Register
Home
/
Archives
/
Vol. 8 No. 10 (2022): International Journal For Research In Mathematics And Statistics (ISSN: 2208-2662)
Vol. 8 No. 10 (2022): International Journal For Research In Mathematics And Statistics (ISSN: 2208-2662)
Published:
2022-10-20
Articles
THE MATHEMATICAL MODELING OF HEART BEATS NUMERICALLY
Abdel Radi Abdel Rahman Abdel Gadir Abdel Rahman, Hind Abdel Hadi Haidar ِ Alamin, Hassan Abdelrhman Mohammed Elnaeem
1-6
FULL TEXT PDF
crossref
Make a Submission
Make a Submission
sidebar